# SDR CALA0400125

- Difficulty date: February 16, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N14731
- Make and model: Boeing 737724
- Aircraft serial: 28799
- Aircraft time: 15,739 hours, 5,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO PIT LT Z-CHANNEL CORRODED FROM STA 727A-827. THE Z-CHANNEL WAS REMOVED AND A NEW Z-CHANNEL WAS INSTALLED IAW SRM 53-00-53.
